Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 87, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Sep 21, 2025, 6:16 PM CDT for Haskell County, Muskogee County, Sequoyah County, Oklahoma. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2025, 6:16 PM CDT (23:16 UTC)
- Expired
- Sep 21, 2025, 8:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Haskell County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 66 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 350 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
374
WGUS54 KTSA 212316
FFWTSA
OKC061-101-135-220130-
/O.NEW.KTSA.FF.W.0087.250921T2316Z-250922T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
616 PM CDT Sun Sep 21 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southeastern Muskogee County in east central Oklahoma...
Southwestern Sequoyah County in east central Oklahoma...
Northeastern Haskell County in southeastern Oklahoma...
* Until 830 PM CDT.
* At 616 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Vian... Webbers Falls...
Tamaha...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3549 9518 3549 9489 3535 9489 3534 9518
FLASH FLOOD...RADAR INDICATED
$$
LacyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 12:38 PM CDT, 5 hours 38 minutes earlier. Its key messages:
- Issued at 1238 PM CDT Sun Sep 21 2025
- Scattered showers and a few thunderstorms will spread across eastern Oklahoma this afternoon. Thunderstorms will increase during the afternoon and into the evening as the precipitation moves into western Arkansas. The stronger storms will pose a local flash flood concern in some areas, along with strong gusty winds.
- Daily shower and thunderstorm chances continue into Wednesday or Thursday. There is a moderate chance of a more robust storm complex crossing the area from Monday night into Tuesday. A wider swath heavy rainfall could occur in the region on Tuesday.
- Warm conditions continue through Monday, with temperatures then moderating into late week, falling slightly below normal.
Area forecast discussion, Sep 21, 12:38 PM CDT, 5 hours 38 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1238 PM CDT Sun Sep 21 2025 ...New SHORT TERM, LONG TERM, AVIATION... .KEY MESSAGES... Issued at 1238 PM CDT Sun Sep 21 2025 - Scattered showers and a few thunderstorms will spread across eastern Oklahoma this afternoon. Thunderstorms will increase during the afternoon and into the evening as the precipitation moves into western Arkansas. The stronger storms will pose a local flash flood concern in some areas, along with strong gusty winds. - Daily shower and thunderstorm chances continue into Wednesday or Thursday. There is a moderate chance of a more robust storm complex crossing the area from Monday night into Tuesday. A wider swath heavy rainfall could occur in the region on Tuesday. - Warm conditions continue through Monday, with temperatures then moderating into late week, falling slightly below normal. && .SHORT TERM... (Through tonight ) Issued at 1238 PM CDT Sun Sep 21 2025 Diffluent flow aloft at the base of an upper level trough, and to the north of an anticyclonically curving jet segment, will continue to support upward motion over the area into tonight. Additionally, a small-scale vort max is tracking across northeast Oklahoma with a lobe of vorticity extending south into the Red River Valley. Patches of rain area occurring with the system in our area now, with scattered thunderstorms likely to develop ahead of it later today and tonight as the system tracks into Arkansas. Locally heavy rain and gusty winds will occur with stronger storms, with local flash flood potential in the track of the stronger cells. There is some concern that a storm induced boundary will be in place this evening in southeast Oklahoma or northeast Texas that could be a potential focus for a small zone of very heavy rain tonight as a 30 knot low-level jet from the southwest develops. This potential would be disrupted if too many new storms develop and track further south in Texas. The ceiling for rainfall is rather high in this scenario. So while the current probability is low for this to unfold as worst-case situation, the potential will need to be monitored into tonight. && .LONG TERM... (Tomorrow through Sunday) Issued at 1238 PM CDT Sun Sep 21 2025 Rising heights aloft and the associated shift of the upper-level jet segment to the north will tend to reduce precipitation coverage with time on Monday, a fairly strong upper-level system will approach the area from the northwest on Monday night and Tuesday. With that will come the possibility for one or two storm complexes that should be a more robust than the recent systems. If this setup evolves as current data suggests, a more widespread swath of 3 to 5 inches of rain could occur from Monday night into Tuesday night, with local multi-day totals approaching 7 inches. These amounts would drive a threat for more than local flash flooding and some river flooding. Current data favor northwest Arkansas and adjacent portions of far eastern Oklahoma for the heaviest rain potential. But this could easily shift a number of counties in any direction at this point. && .AVIATION... (18Z TAFS) Issued at 1238 PM CDT Sun Sep 21 2025 VFR conditions will prevail through the first half of the forecast, outside of storm activity. A convective wave will bring periodic storm chances to the TAF sites this afternoon and tonight. For the most part, prob30s were used to cover the more favored time windows. Most guidance has no low cloud cover tonight, but some data suggests there could be sub-VFR cigs. Decided not to include any prevailing low cloud cigs in the TAFs for now, but did include potential for MVFR cigs in W AR TAFs in the prob30 groups. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 68 86 71 82 / 50 30 60 80 FSM 70 86 72 84 / 50 60 50 70 MLC 69 88 72 87 / 50 60 40 70 BVO 64 84 66 80 / 50 20 70 80 FYV 64 82 66 80 / 40 50 70 90 BYV 65 80 66 76 / 60 70 70 90 MKO 67 86 69 82 / 50 40 60 80 MIO 65 81 66 78 / 70 40 70 80 F10 66 87 69 84 / 60 50 50 80 HHW 69 89 72 90 / 30 40 20 50 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...08 LONG TERM....08 AVIATION...30
Hazardous weather outlook, Sep 21, 3:50 PM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 350 PM CDT Sun Sep 21 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 350 PM CDT Sun Sep 21 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA....East-central Oklahoma ONSET....Now through 6pm. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...Now... through tonight. FLASH FLOOD. RISK...Limited. AREA... . ONSET...Now... through tonight. DISCUSSION... A small zone favorable for supercell storm structure has developed in east-central Oklahoma. Two severe thunderstorms developed in this environment this afternoon. Both storms developed supercell structure with some rotation. The storms are expected to move out of that environment as they approach the Arkansas line. Until then, strong winds and hail will accompany the storms. Scattered thunderstorms will increase in parts of eastern Oklahoma this afternoon and develop / move into western Arkansas later today and tonight. Heavy rains and strong gusty winds will occur with the stronger cells. An isolated gust near severe criteria is possible. A local flash flood concern will exist with any stronger storm. There is some concern that a storm induced boundary will be in place this evening in southeast Oklahoma or northeast Texas that could be a potential focus for a small zone of very heavy rain tonight as a 30 knot low-level jet from the southwest develops. This potential would be disrupted if too many new storms develop and track further south in Texas. The ceiling for rainfall is rather high in this scenario. So while the current probability is low for this to unfold as worst-case situation, the potential will need to be monitored into tonight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY...Severe Thunderstorm Potential...Heavy Rain Potential. WEDNESDAY...Thunderstorm Potential. THURSDAY through SATURDAY...No Hazards. EXTENDED DISCUSSION... A fairly strong upper-level system will approach the area from the northwest on Monday night and Tuesday. With that will come the possibility for one or two storm complexes that should be a more robust than the recent systems. If this setup evolves as current data suggests, a more widespread swath of 3 to 5 inches of rain could occur from Monday night into Tuesday night, with local multi-day totals approaching 7 inches. These amounts would drive a threat for more than local flash flooding and some river flooding. Current data favor northwest Arkansas and adjacent portions of far eastern Oklahoma for the heaviest rain potential. But this could easily shift a number of counties in any direction at this point. There would also be potential for a few severe storms. EMERGENCY MANAGEMENT PLANNING STATEMENT... Emergency managers and area responders should monitor the latest information for Monday night and Tuesday. Given recent rains in some areas, and the potential for excessive rains from Monday night into Tuesday night, preparations for more widespread flooding issues may need to happen on Monday. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Sep 21, 4:54 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
454 PM CDT Sun Sep 21 2025
OKZ072-074-212230-
Haskell OK-Sequoyah OK-
454 PM CDT Sun Sep 21 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HASKELL AND
SOUTHWESTERN SEQUOYAH COUNTIES THROUGH 530 PM CDT...
At 454 PM CDT, Doppler radar indicated a strong thunderstorm over
Tamaha, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Mc Key... Tamaha...
Sallisaw...
This includes Interstate 40 in Oklahoma between mile markers 297 and
305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3532 9481 3530 9482 3532 9507 3544 9508
3545 9506 3552 9481
TIME...MOT...LOC 2154Z 263DEG 14KT 3537 9496
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHSpecial weather statement, Sep 21, 5:14 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
514 PM CDT Sun Sep 21 2025
OKZ071-212245-
McIntosh OK-
514 PM CDT Sun Sep 21 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MCINTOSH COUNTY
THROUGH 545 PM CDT...
At 514 PM CDT, Doppler radar indicated a strong thunderstorm over
Lake Eufaula State Park, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Checotah... Lake Eufaula State Park...
Stidham... Onapa...
Eufaula...
This includes Interstate 40 in Oklahoma between mile markers 254 and
273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3555 9535 3529 9535 3533 9539 3533 9540
3530 9543 3529 9546 3530 9550 3529 9551
3529 9569 3547 9572
TIME...MOT...LOC 2214Z 263DEG 22KT 3539 9562
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 21, 5:21 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
521 PM CDT Sun Sep 21 2025
OKZ072-074-212245-
Haskell OK-Sequoyah OK-
521 PM CDT Sun Sep 21 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HASKELL AND CENTRAL
SEQUOYAH COUNTIES THROUGH 545 PM CDT...
At 521 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Sallisaw, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Brushy Lake State Park... Sallisaw...
Brushy... Mc Key...
Roland... Muldrow...
Gans... Vian...
This includes Interstate 40 in Oklahoma between mile markers 296 and
321, and between mile markers 323 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3535 9475 3536 9477 3535 9478 3532 9490
3549 9498 3564 9467 3564 9462 3541 9450
TIME...MOT...LOC 2221Z 246DEG 19KT 3544 9486
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Sep 21, 5:22 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
522 PM CDT Sun Sep 21 2025
OKZ070-074-212300-
Haskell OK-Muskogee OK-
522 PM CDT Sun Sep 21 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN HASKELL AND SOUTHEASTERN
MUSKOGEE COUNTIES THROUGH 600 PM CDT...
At 522 PM CDT, Doppler radar indicated a strong thunderstorm over
Enterprise, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Enterprise... Porum...
Whitefield... Stigler...
Briartown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3516 9535 3516 9541 3524 9545 3528 9545
3532 9538 3529 9535 3534 9535 3545 9513
3520 9500 3512 9535
TIME...MOT...LOC 2222Z 246DEG 19KT 3523 9535
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 21, 5:29 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
529 PM CDT Sun Sep 21 2025
OKZ072-074-076-212300-
Haskell OK-Sequoyah OK-Le Flore OK-
529 PM CDT Sun Sep 21 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HASKELL...
SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES THROUGH 600
PM CDT...
At 529 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northeast of Keota, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Keota... Scullyville...
Muldrow... Gans...
Spiro... Cowlington...
Sallisaw...
This includes Interstate 40 in Oklahoma between mile markers 309 and
320.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3520 9491 3538 9497 3550 9461 3524 9452
TIME...MOT...LOC 2229Z 255DEG 18KT 3531 9486
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Sep 21, 6:11 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
611 PM CDT Sun Sep 21 2025
OKZ072-074-076-212345-
Haskell OK-Sequoyah OK-Le Flore OK-
611 PM CDT Sun Sep 21 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HASKELL...
SOUTHWESTERN SEQUOYAH AND NORTHERN LE FLORE COUNTIES THROUGH 645 PM
CDT...
At 611 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northeast of Stigler, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea to dime size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Kanima... Sallisaw...
Keota... Tamaha...
Stigler...
This includes Interstate 40 in Oklahoma between mile markers 304 and
307.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3520 9513 3535 9515 3536 9514 3536 9516
3537 9516 3538 9514 3538 9513 3537 9512
3539 9511 3547 9479 3520 9474
TIME...MOT...LOC 2311Z 261DEG 18KT 3531 9507
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:05 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 40 min |
| Sep 20, 7:16 PM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Sep 20, 7:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Sep 20, 7:48 PM CDT | Special Weather Statement | TSA | Rogers | 42 min |
| Sep 20, 8:01 PM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Sep 20, 8:08 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 52 min |
| Sep 20, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 49 min |
| Sep 20, 8:37 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Washington | 49 min |
| Sep 20, 8:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Sep 20, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 50 min |
| Sep 20, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 47 min |
| Sep 20, 9:26 PM CDT | Flash Flood Warning | TSA | Rogers, Tulsa, Washington | 5 hr |
| Sep 20, 9:28 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| Sep 20, 9:42 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa | 4 min |
| Sep 20, 9:45 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 45 min |
| Sep 20, 9:46 PM CDT | Flash Flood Warning | TSA | Rogers, Tulsa | 4 hr |
| Sep 20, 9:48 PM CDT | Areal Flood Advisory | TSA | Osage, Tulsa | 3 hr |
| Sep 20, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 29 min |
| Sep 20, 10:22 PM CDT | Areal Flood Advisory | TSA | Tulsa | 4 min |
| Sep 20, 10:26 PM CDT | Flash Flood Warning | TSA | Tulsa | 4 hr |
| Sep 21, 2:19 PM CDT | Special Weather Statement | TSA | Muskogee | 26 min |
| Sep 21, 2:26 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Sep 21, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 45 min |
| Sep 21, 2:42 PM CDT | Special Weather Statement | TSA | Rogers | 33 min |
| Sep 21, 3:08 PM CDT | Special Weather Statement | TSA | Wagoner | 52 min |
| Sep 21, 3:11 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 49 min |
| Sep 21, 3:32 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| Sep 21, 3:37 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 38 min |
| Sep 21, 3:40 PM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| Sep 21, 3:56 PM CDT | Tornado Warning | TSA | Muskogee | 15 min |
| Sep 21, 4:08 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 52 min |
| Sep 21, 4:14 PM CDT | Special Weather Statement | TSA | Delaware | 46 min |
| Sep 21, 4:52 PM CDT | Special Weather Statement | TSA | Haskell | 23 min |
| Sep 21, 4:54 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
| Sep 21, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Sequoyah | 32 min |
| Sep 21, 5:14 PM CDT | Special Weather Statement | TSA | McIntosh | 31 min |
| Sep 21, 5:20 PM CDT | Areal Flood Advisory | TSA | Haskell, Muskogee, Sequoyah | 46 min |
| Sep 21, 5:21 PM CDT | Special Weather Statement | TSA | Sequoyah | 24 min |
| Sep 21, 5:22 PM CDT | Special Weather Statement | TSA | Haskell | 38 min |
| Sep 21, 5:29 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| Sep 21, 5:33 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 27 min |
| Sep 21, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 31 min |
| Sep 21, 6:06 PM CDT | Flash Flood Warning | TSA | Haskell, Muskogee, Sequoyah | 10 min |
| Sep 21, 6:08 PM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 3 hr |
| Sep 21, 6:10 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 35 min |
| Sep 21, 6:11 PM CDT | Special Weather Statement | TSA | Haskell | 34 min |
| Sep 21, 6:41 PM CDT | Special Weather Statement | TSA | Sequoyah | 34 min |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.